Alert archive / Louisiana / Freeze Warnings in 2011
Freeze Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this freeze warning at Feb 7, 2011, 9:18 PM CST for 4 parishes in Louisiana. It took effect at Feb 8, 2011, 3:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 9:18 PM CST (03:18 UTC)
- In effect from
- Feb 8, 2011, 3:00 AM CST
- Expired
- Feb 8, 2011, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
430 WWUS74 KLIX 080318 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 918 PM CST MON FEB 7 2011 ...LIGHT FREEZE POSSIBLE IN THE MORNING FOR METRO NEW ORLEANS AND THE RIVER PARISHES... .THE LOW CLOUDS THAT HAVE DOMINATED THE AREA THROUGH THE DAY ARE MOVING OFF TO THE EAST AND SHOULD CLEAR OUT NO LATER THAN MIDNIGHT OVER THE SOUTHSHORE. THIS SHOULD ALLOW TEMPERATURES TO COOL MORE QUICKLY...RESULTING IN A LIGHT FREEZE FOR PORTIONS OF METRO NEW ORLEANS AND THE RIVER PARISHES LATE FOR A FEW HOURS IN THE MORNING. LAZ056>065-081130- /O.UPG.KLIX.FZ.A.0001.110208T0900Z-110208T1500Z/ /O.NEW.KLIX.FZ.W.0007.110208T0900Z-110208T1500Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE 918 PM CST MON FEB 7 2011 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST TUESDAY. A LIGHT FREEZE WILL BE POSSIBLE FOR A FEW HOURS IN THE MORNING AS TEMPERATURES FALL TO AROUND FREEZING DUE TO CLEARING SKIES AND LIGHTER WINDS BY MIDNIGHT. TEMPERATURES SHOULD WARM BACK ABOVE FREEZING BY MID-MORNING TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAB
2 follow-up statements
533 WWUS74 KLIX 081122 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 522 AM CST TUE FEB 8 2011 ...LIGHT FREEZE OCCURRING OVER PORTIONS OF METRO NEW ORLEANS AND THE RIVER PARISHES... .EVEN WITH SOME CLOUD COVER...TEMPERATURES HAVE FALLEN TO NEAR FREEZING ACROSS THE RIVER PARISHES...AND AREAS FROM NEAR HOUMA TO THE WEST BANK OF METRO NEW ORLEANS. TEMPERATURES MAY DROP ANOTHER DEGREE OR TWO BEFORE 7 AM...THEN RISE ABOVE FREEZING BY 9 AM. LAZ056>065-081500- /O.CON.KLIX.FZ.W.0007.000000T0000Z-110208T1500Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE 522 AM CST TUE FEB 8 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A LIGHT FREEZE IS OCCURRING ACROSS THE RIVER PARISHES...AND FROM NEAR HOUMA AND THIBODAUX TO MAINLY WEST BANK AREAS OF METROPOLITAN NEW ORLEANS NEAR BELLE CHASSE. TEMPERATURES MAY FALL ANOTHER DEGREE OR TWO BEFORE 7 AM...THEN RISE BACK ABOVE FREEZING BY 9 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 22/TD
256 WWUS74 KLIX 081518 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 918 AM CST TUE FEB 8 2011 ...FREEZE WARNING HAS EXPIRED... .TEMPERATURES ARE NOW ABOVE FREEZING ACROSS ALL OF THE WARNED AREA WITH SUNNY SKIES AND AFTERNOON HIGHS IN THE UPPER 40S TO LOWER 50S EXPECTED TODAY. LAZ056>065-081630- /O.EXP.KLIX.FZ.W.0007.000000T0000Z-110208T1500Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE 918 AM CST TUE FEB 8 2011 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ CAB
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this freeze warning went out at Feb 7, 3:29 PM CST, 5 hours 49 minutes earlier.
Area forecast discussion, Feb 7, 3:29 PM CST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 PM CST MON FEB 7 2011
.SHORT TERM...
THERMAL TROUGHING ACROSS THE AREA WILL CONTINUE TO KEEP A LOW
STRATUS DECK IN PLACE THROUGH THE EVENING HOURS. AS THE THERMAL
TROUGH AXIS PUSHES TO THE EAST...CLEARING SKIES ARE EXPECTED FOR
LATE TONIGHT. ADDITIONALLY...STRONG NORTHWEST WINDS ASSOCIATED
WITH A STRONG UPPER LEVEL TROUGH CURRENTLY SLIDING THROUGH
LOUISIANA AND MISSISSIPPI WILL BEGIN TO EASE THIS EVENING. WINDS
WILL TURN LIGHT LATER TONIGHT...AS A STRONG LOW LEVEL INVERSION
DEVELOPS. THIS STRONG INVERSION...COMBINED WITH CLEAR SKIES...WILL
ALLOW FOR FREEZING CONDITIONS TO DEVELOP ACROSS MOST OF THE CWA.
ONLY COASTAL AREAS IN LOUISIANA SHOULD SEE TEMPERATURES REMAIN
JUST ABOVE FREEZING. DUE TO THESE CONDITIONS HAVE ISSUED A FREEZE
WATCH FOR THE SOUTHSHORE AND RIVER PARISHES FOR TONIGHT.
A MORE ZONAL FLOW PATTERN ALOFT WILL TAKE HOLD OF THE AREA
TOMORROW. THIS PATTERN SHOULD REMAIN IN PLACE THROUGH WEDNESDAY.
IN THE LOW LEVELS...A RIDGE OF HIGH PRESSURE WILL QUICKLY BUILD
OVER THE GULF SOUTH. CLEAR SKIES...LOW HUMIDITY...AND MODERATING
TEMPERATURES CAN BE EXPECTED TOMORROW. THIS HIGH WILL BEGIN TO
SHIFT TO THE EAST TOMORROW...ALLOWING A PERIOD OF EASTERLY AND
SOUTHEASTERLY FLOW TO SET UP. MOISTURE ADVECTION WILL INCREASE IN
INTENSITY LATE TUESDAY NIGHT...AS ANOTHER FAST MOVING SHORT WAVE
TROUGH AXIS RIDES ALONG THE WESTERLIES AND INTO THE REGION. A WEAK
SURFACE REFLECTION OF THE MAIN UPPER LEVEL TROUGH WILL DEVELOP ON
WEDNESDAY OVER EASTERN TEXAS AND MOVE INTO THE COASTAL WATERS BY
WEDNESDAY EVENING. STRONG FORCING ASSOCIATED WITH THE UPPER LEVEL
TROUGH AXIS...COMBINED WITH INCREASED LOW TO MID-LEVEL
MOISTURE...WILL PROMOTE THE DEVELOP OF SHOWERS OVER THE AREA. BY
LATE AFTERNOON...ENOUGH INSTABILITY SHOULD BE IN PLACE ALONG THE
LOUISIANA COAST AND OVER THE GULF WATERS THAT A FEW THUNDERSTORMS
CANNOT BE RULED OUT.
.LONG TERM...
HEADING INTO WEDNESDAY NIGHT AND EARLY THURSDAY MORNING...COLDER
AIR ON THE BACK SIDE OF THE LOW WILL BEGIN TO FEED INTO THE
REGION. MODEL SOUNDINGS SUGGEST THAT A BRIEF PERIOD OF WINTRY
PRECIPITATION COULD DEVELOP OVER OUR NORTHERN ZONES IN SOUTHWEST
MISSISSIPPI AND THE NORTHERN REACHES OF THE BATON ROUGE METRO. AT
THIS TIME...THERE IS ENOUGH UNCERTAINTY IN PLACE CONCERNING HOW
MUCH LINGERING MOISTURE WILL BE IN THE REGION AS THE COLDER AIR
MOVES IN...THAT HAVE WENT WITH EQUAL CHANCES OF SEEING RAIN OR
FREEZING RAIN IN THESE AREAS. THIS SITUATION WILL HAVE TO BE
MONITORED AS THE EVENT NEARS...AND CONFIDENCE IN THE FORECAST FOR
LATE WEDNESDAY NIGHT INCREASES.
THE COLD FRONT SHOULD PUSH JUST OFFSHORE ON THURSDAY...BUT WILL
MOST LIKELY STALL OVER THE COASTAL WATERS AND LINGER INTO THURSDAY
NIGHT. THIS WILL BE IN RESPONSE TO ANOTHER FAST MOVING SHORT WAVE
TROUGH EJECTING OUT OF THE FOUR CORNERS AND INTO THE LOWER
MISSISSIPPI VALLEY THURSDAY NIGHT INTO FRIDAY. WITH A LINGERING
FRONT IN THE AREA...EXPECT CLOUDS AND SHOWERS TO CONTINUE OVER THE
COASTAL WATERS AND POSSIBLY EVEN LOWER PLAQUEMINES PARISH THURSDAY
NIGHT INTO FRIDAY MORNING. CLEARING WILL FINALLY SPREAD OVER THE
ENTIRE FORECAST AREA FRIDAY AFTERNOON INTO FRIDAY NIGHT...AS A
MUCH DRIER AND MORE STABLE AIRMASS TAKES ROOT. OVER THE
WEEKEND...DEEP LAYER RIDGING WILL DEVELOP ACROSS THE REGION. CLEAR
SKIES AND WARMER TEMPERATURES CAN BE EXPECTED.
&&
.AVIATION...
MVFR CEILINGS SHOULD GRADUALLY DISSIPATE DURING THE EVENING HOURS.
WINDS WILL ALSO DIMINISH AS WELL. AFTER THAT...VFR CONDITIONS WILL
LAST INTO WEDNESDAY. 35
&&
.MARINE...
VERIFICATION OF GALE WARNING HAS BEEN RATHER SPOTTY...BUT WILL ALLOW
CURRENT HEADLINES TO RUN AS IS. AS A SURFACE RIDGE OF HIGH PRESSURE
SETTLES OVER THE GULF SOUTH...THESE STRONG WINDS WILL EASE QUICKLY
AS WELL DURING THE EVENING AND BY TUE MORNING SHOULD BE AROUND 10 TO
15 KNOTS. THIS BRIEF PERIOD OF WEAK WINDS AND SEAS WILL COME TO AN
END BY WEDNESDAY AFTERNOON...AS ANOTHER STRONG LOW PRESSURE SYSTEM
DEVELOPS IN TEXAS. THIS LOW SHOULD PULL QUICKLY TO THE EAST AND
TRANSIT THROUGH THE COASTAL WATERS WEDNESDAY NIGHT INTO THURSDAY
MORNING. AS THE LOW DEEPENS...SOUTHEASTERLY FLOW WILL INCREASE INTO
THE 10-15 KNOT RANGE FOR WEDNESDAY. HOWEVER...THE LARGEST IMPACTS
WILL BE FELT IN THE WAKE OF THE LOW...AS STRONG COLD AIR ADVECTION
DEVELOPS OVER THE COASTAL WATERS. THIS STRONG COLD AIR ADVECTION
WILL THERMALLY MIX DOWN BOUNDARY LAYER WINDS OF 20-30 KNOTS
BEGINNING LATE WEDNESDAY NIGHT AND CONTINUING INTO FRIDAY. AS A
RESULT...SCA FLAGS MAY BE NEEDED FOR THE LATTER HALF OF THE WEEK. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 26 52 28 57 / 0 0 10 30
BTR 29 54 32 61 / 0 0 10 30
ASD 27 53 30 62 / 0 0 10 20
MSY 32 52 38 60 / 0 0 10 20
GPT 28 54 31 60 / 0 0 10 20
PQL 28 53 31 63 / 0 0 10 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES: LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...ST. CHARLES...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...AND UPPER TERREBONNE.
FREEZE WATCH FROM 3 AM TUESDAY TO 9 AM TUESDAY FOR THE FOLLOWING
ZONES: ASSUMPTION...ORLEANS...ST. CHARLES...ST. JAMES...ST.
JOHN THE BAPTIST...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
UPPER TERREBONNE.
GM...GALE WARNING UNTIL 3 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
GALE WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES: BRETON
SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM BOOTHVILLE
LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
FROM 20 TO 60 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM STAKE
ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
FROM 20 TO 60 NM...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 6 PM MONDAY TO 4 AM TUESDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...GALE WARNING UNTIL 3 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
GALE WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES: BRETON
SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM BOOTHVILLE
LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
FROM 20 TO 60 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM STAKE
ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
FROM 20 TO 60 NM...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 6 PM MONDAY TO 4 AM TUESDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
MISSISSIPPI SOUND.
&&
32Hazardous weather outlook, Feb 7, 7:05 PM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 705 PM CST MON FEB 7 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-090115- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 705 PM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT HIGH WINDS...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS AND TIDAL LAKES OVERNIGHT FOR WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS. FREEZE...FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA TONIGHT...PARTICULARLY AWAY FROM INFLUENCES OF THE TIDAL LAKES AND COASTAL MARSHES. LOW TEMPERATURES IN THE MID 20S ARE POSSIBLE FOR A FEW HOURS ACROSS SOUTHWEST MISSISSIPPI AND THE FLORIDA PARISHES WHILE A FEW HOURS HOURS OF SUB FREEZING TEMPERATURES ARE POSSIBLE ACROSS THE SOUTHSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE TROUGH THE AREA WEDNESDAY EVENING. SOME THUNDERSTORMS MAY ACCOMPANY THE FRONTAL PASSAGE. SEVERE THUNDERSTORMS ARE NOT EXPECTED HOWEVER. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP WEDNESDAY NIGHT INTO THURSDAY WITH THE NEXT FRONTAL PASSAGE. FREEZING TEMPERATURES ARE EXPECTED TUESDAY NIGHT...THURSDAY NIGHT AND FRIDAY NIGHT...MAINLY IN AREAS NORTH OF THE LOUISIANA TIDAL LAKES AND ACROSS SOUTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION WILL BE NEEDED TODAY OR TONIGHT. CAB
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:28 PM CST | Small Craft Advisory | LIX | 42 hr |
Nearby
Freeze Warnings in Louisiana, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.